International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 37-40

Compatible mappings and common fixed points “revisited”

Gerald Jungck

Department of Mathematics, Bradley University, Peoria 61625, IL, USA

Received 20 February 1992; Revised 28 August 1992

Copyright © 1994 Gerald Jungck. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A fixed point theorem involving a Meir-Keeler type contraction principle is refined by diminishing continuity requirements.